# SDR FDEA201205071758

- Difficulty date: May 7, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MASKING AND PREPARATION OF CPC AT MAIN DECK CARGO UNDER FLOORBEAM AT BS 1481, X=-24.  FOUND ADJACENT TO APU FEEDER CABLE FRAME CUTOUT AREA BURNED THROUGH.  REPAIRED IAW EA 1-5310-160606 PART 1.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100 REV 114.
